# SDR DALA2021012100419

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 6,553 hours, 2,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERABLE AT ROW 18.  CORRECTIVE ACTION: SWAPPED LIGHT WITH KNOWN GOOD LIGHT, NO HELP, REF A321 AMM 33-51.  SUSPECT POWER SUPPLY STK 34-3351-9-0001 PLACING ITEM ON MEL 33 -50-02D.  FOUND LITE PLUGGED IN BACKWARDS.  SWAPPED CONNECTORS ON LIGHT ASSEMBLY, OPERATIONS GOOD.  MEL AND PLACARDS REMOVED.
